Hi everyone, Happy New Year to all of you!!!
I have been getting a lot of symptoms and would like to know if any one else gets them and what can I do to make it better
I was diagnosed with Chronic Fatigue Syndrrome and POTS
My POTS is really acting up lately.......
I have been getting fluctuations in BP HIgher when standing up 151/90 which goes down to 135/85 within 10 mins of being in bed) when this happens I feel a lot of flushing in my face and presure in my neck and face, I am also getting clammy hands and feet and shortness of breath.
The list goes on and on..... but these are the ones that are really bothering me.
I am currently taking Toprol 25mg once a day. and salt tablets and lots of fluid.
the dr just started me on florinef, I take 1/2 a pill several times a week.,
I am ot sure if I am over shooting and getting too much, and if this is causing all of these symptoms, but when I cut back on the salt , then I start to shake internally.
I don't know what to do???
You need to contact your doc about the high blood pressures. These can be just as problematic as low blood pressures, if not moreso. Call your cardiologist and give them a series of sample BP readings so they know what has been going on, and see if they need to get you in for an appointment or if they can merely advise you over the phone. I don't think this is something we can help you with, per se, other than to say that others with POTS and other dysautonomias have issues with high BPs sometimes as well and it is generally something that requires action from your doctor to manage. :-/ Sorry I can't offer anything more helpful than that, but of course I can't give actual medical advice.
Probably those who have high BPs can chime in with some words of empathy here, though, at least and give you an idea of what their docs have suggested for them so you know what options may be out there for similar situations. In your case it may have to do with the adjusting the salt-loading and fludrocortisone, or it could involve adding another med; your doctor will know what is best for you.
Keep us updated! I hope you feel better soon!!
Did the face flushing used to happen prior to the florinef?
If you have the hyperadrenergic form of POTS, it's not uncommon to have the blood pressure over-compensate when you stand. The flushed face can come with it too. Shortness of breath can come with tachycardia.
Has your doctor checked your iron and ferritin (iron stores) to make sure iron deficiency is not making your symptoms worse? Your blood pressure is a little high at rest so you should speak with your doctor about your medication.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.